# SDR VNAA2013081700010

- Difficulty date: August 17, 2013
- Submitted: August 22, 2013
- Operation: Air carrier
- Aircraft: N246PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7920
- Aircraft time: 22,975 hours, 23,105 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED BIRD STRIKE TO RT WING OTBD SECTION.  MX INSPECTED AND PERFORMED REPAIR FOR DENT ON RT WING OTBD L/E IAW AMM.  ACFT RELEASED FOR SERVICE.
